# SDR SIMA20130502004

- Difficulty date: May 2, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 32,710 hours, 29,820 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3250 THE CREW REPORTED THAT ON TAXI-IN, INTPH 2 CB POPPED (33B).  THE CREW NOTICED AN ELECTRICAL BURNING ODOR.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  CHECKED WIRE HARNESS' BEHIND GLARESHIELD PTT SWITCH, F/O HEADSET JACK PANEL, #2 ACP.  NO EVIDENCE OF BROKE WIRES, NOR BURNT INSULATION, NOR ARCING.  ABLE TO RESET CIRCUIT BREAKER (33B INTPH 2).  BENT AND TWISTED ALL WIRE HARNESS' AND CIRCUIT BREAKER STAYED-IN.  FIRST OFFICER’S AUDIO SYSTEM OPERATIONAL CHECK WAS GOOD IAW AMM 23-51-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
